# SDR UPS07849665

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW DOOR ESCAPE SLIDE PRESSURE INDICATOR IS BELOW VIEWING WINDOW.  REPOSITIONED SLIDE SO THAT PRESSURE INDICATOR IS BETTER VISIBLE.
